MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DXTEND STAND PE CUP D42 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY IRELAND - 9616671 DXTEND STAND PE CUP D42 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Catalog Number 130742206
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that intraoperatively during primary surgery it was not possible to engage the inlay with the metaphysis.Another inlay was used without issues.Surgical delay about two minutes.No adverse patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added : d9 corrected: d4 primary udi number if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary according to the information received, ¿intraoperatively during primary surgery it was not possible to engange the inlay with the metaphysis.Another inlay was used without issues.Surgical delay about two minutes.No adverse patient consequences¿.The product returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that dxtend stand pe cup d42 +6mm does not exhibits sings of damage nor evidence of a device non-conformance that could have contributed to the reported event.Light marks were observed at the bottom surface, consistent with the reported assembly attempts.Refer to the delta xtend¿ reverse shoulder system surgical technique (103333) section "final cup fixation" for the proper assembly of the polyethylene humeral cup.A dimensional inspection was performed for the dxtend stand pe cup d42 +6mm and met specifications.However, a functional test was not performed since the reported mating device was not returned for evaluation.A manufacturing record evaluation was performed for the finished device [130742206 / 5624585] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was not confirmed as the observed condition of the dxtend stand pe cup d42 +6mm would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? dwg-8e070155 rev d (current and manufactured) specified dimensions: major ø = 42.00mm +/- 0.15mm total height= 18.9mm +/- 0.2mm width of the upper section= 9.15mm + 0.2mm measured dimensions: major ø = 41.94mm (complies) total height= 18.84mm (complies) width of the upper section= 9.21 mm (complies) device used ¿ digimatic caliper cd78622 device history lot
=
> 1) quantity manufactured: 50 2) date of manufacture: 15-nov-2023 3) any anomalies or deviations identified in dhr: none 4) expiry date: 31-oct-2028 5) ifu reference: w90930 rev d device history batch null device history review a manufacturing record evaluation was performed for the finished device [130742206 / 5624585] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.

Brand Name
DXTEND STAND PE CUP D42 +6MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19859812
Report Number1818910-2024-16283
Device Sequence Number8103083
Product Code HSD
UDI-Device Identifier10603295027546
UDI-Public(01)10603295027546(10)5624585
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130742206
Device Lot Number5624585
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer08/07/2024
10/03/2024
10/14/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date08/08/2024
10/08/2024
10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown